On the distribution functions of two oscillating sequences

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)157-169
JournalUniform Distribution Theory
Volume8
Issue number2
Publication statusPublished - 2013

Fields of Expertise

  • Sonstiges

Cite this

On the distribution functions of two oscillating sequences. / Aistleitner, Christoph; Hofer, Markus; Madritsch, Manfred.

In: Uniform Distribution Theory, Vol. 8, No. 2, 2013, p. 157-169.

Research output: Contribution to journalArticleResearchpeer-review

@article{ea3d31ea7e004e2285a721c09e09235d,
title = "On the distribution functions of two oscillating sequences",
author = "Christoph Aistleitner and Markus Hofer and Manfred Madritsch",
year = "2013",
language = "English",
volume = "8",
pages = "157--169",
journal = "Uniform Distribution Theory",
issn = "1336-913X",
publisher = "Slovak Academy of Sciences",
number = "2",

}

TY - JOUR

T1 - On the distribution functions of two oscillating sequences

AU - Aistleitner, Christoph

AU - Hofer, Markus

AU - Madritsch, Manfred

PY - 2013

Y1 - 2013

M3 - Article

VL - 8

SP - 157

EP - 169

JO - Uniform Distribution Theory

JF - Uniform Distribution Theory

SN - 1336-913X

IS - 2

ER -